Jump to content
helplinedonate
Sign in to follow this  
MIMILASTER

Could a change of stimulation parameters induce worsening of constipation

Recommended Posts

Hello Dr Okun,

I am trying to understand why i have been experiencing lately severe worsening of constipation. I am wondering if recent changes in stimulation parameters  could be the reason.  Changes were only plus ou minus 0.2 / 0.4/ 0.5 Volts on either side. I am at loss finding an explanation to this new development which  makes every day life miserable.

Regards,

Mireille

Share this post


Link to post
Share on other sites

I guess it is possible but it is more likely just the Parkinson.  You may want to give our phone helpline a call as our nurses have lots of tips on treating constipation.  18004PDINFO.

Also, we have some information https://movementdisorders.ufhealth.org/2011/09/12/parkinsons-treatment-tips-for-constipation/

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×